{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2026,6,24]],"date-time":"2026-06-24T10:19:37Z","timestamp":1782296377303,"version":"3.54.5"},"reference-count":11,"publisher":"Termedia Sp. z.o.o.","issue":"1","license":[{"start":{"date-parts":[[2019,3,19]],"date-time":"2019-03-19T00:00:00Z","timestamp":1552953600000},"content-version":"vor","delay-in-days":0,"URL":"https:\/\/creativecommons.org\/licenses\/by-nc-sa\/4.0\/"},{"start":{"date-parts":[[2019,3,19]],"date-time":"2019-03-19T00:00:00Z","timestamp":1552953600000},"content-version":"am","delay-in-days":0,"URL":"https:\/\/creativecommons.org\/licenses\/by-nc-sa\/4.0\/"},{"start":{"date-parts":[[2019,3,19]],"date-time":"2019-03-19T00:00:00Z","timestamp":1552953600000},"content-version":"tdm","delay-in-days":0,"URL":"https:\/\/creativecommons.org\/licenses\/by-nc-sa\/4.0\/"}],"content-domain":{"domain":[],"crossmark-restriction":false},"short-container-title":["Cent Eur J Immunol"],"abstract":"<jats:p>DRESS (drug reaction with eosinophilia and systemic symptoms) syndrome is a rare type of delayed drug hypersensitivity reaction characterised by fever, skin rash, lymphadenopathy, and visceral involvement, which can be life threatening and is a childhood event. An eight-year-old boy was admitted with complaints of extensive rash and fever three weeks after the onset of treatment with carbamazepine for a diagnosis of epilepsy. Fever, as well as patches and plaques with indeterminate limits that tended to merge and were non-blanchable on a widespread erythematous layer, were revealed in physical exami\u00adnation. Extensive cervical, submandibular, and inguinal lymphadenopathy was observed. We present ours as the second case of myocarditis secondary to DRESS syndrome after carbamazepine use in the literature.<\/jats:p>","DOI":"10.5114\/ceji.2019.83700","type":"journal-article","created":{"date-parts":[[2019,4,16]],"date-time":"2019-04-16T09:01:17Z","timestamp":1555405277000},"page":"102-105","source":"Crossref","is-referenced-by-count":8,"title":["Carbamazepine-induced DRESS syndrome leading to reversible myocarditis in a child"],"prefix":"10.5114","volume":"44","author":[{"given":"Mecnun","family":"\u00c7etin","sequence":"first","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Mevsim Demir","family":"Mis","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Kamuran","family":"Karaman","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"\u00cdbrahim H.","family":"Yavuz","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Hadi","family":"Geylan","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Perihan","family":"Tun\u00e7demir","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Feyza","family":"Demir","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]}],"member":"3061","published-online":{"date-parts":[[2019,3,19]]},"reference":[{"key":"ref-1549379","doi-asserted-by":"crossref","first-page":"608","DOI":"10.1111\/pde.12204","article-title":"Case report of drug rash with eosinophilia and systemic symptoms demonstrating human herpesvirus-6 reactivation","volume":"30","author":"Ferrero NA","year":"2013","unstructured":"Ferrero NA, Pearson KC, Zedek DC, Morrell DS. (2013). Case report of drug rash with eosinophilia and systemic symptoms demonstrating human herpesvirus-6 reactivation. Pediatr Dermatol. 30: 608-613.","journal-title":"Pediatr Dermatol"},{"key":"ref-1549380","doi-asserted-by":"crossref","first-page":"172","DOI":"10.1111\/jcpt.12025","article-title":"Drug reaction with eosinophilia and systemic symptoms syndrome associated myocarditis: a survival experience after extracorporeal membrane oxygenation support","volume":"38","author":"Lo MH","year":"2013","unstructured":"Lo MH, Huang CF, Chang LS, et al. (2013). Drug reaction with eosinophilia and systemic symptoms syndrome associated myocarditis: a survival experience after extracorporeal membrane oxygenation support. J Clin Pharm Ther. 38: 172-174.","journal-title":"J Clin Pharm Ther"},{"key":"ref-1549381","doi-asserted-by":"crossref","first-page":"693","DOI":"10.1016\/j.jaad.2013.01.032","article-title":"DRESS syndrome: Part I. Clinical perspectives","volume":"68","author":"Husain Z","year":"2013","unstructured":"Husain Z, Reddy BY, Schwartz RA. (2013). DRESS syndrome: Part I. Clinical perspectives. J Am Acad Dermatol. 68: 693.","journal-title":"J Am Acad Dermatol"},{"key":"ref-1549382","doi-asserted-by":"crossref","first-page":"588","DOI":"10.1016\/j.amjmed.2011.01.017","article-title":"The DRESS syndrome: A literature review","volume":"124","author":"Cacoub P","year":"2011","unstructured":"Cacoub P, Musette P, Descamps V. (2011). The DRESS syndrome: A literature review. Am J Med. 124: 588-597.","journal-title":"Am J Med"},{"key":"ref-1549383","doi-asserted-by":"crossref","first-page":"767","DOI":"10.1517\/14740338.2012.705828","article-title":"Anticonvulsant hypersensitivity syndrome: An update","volume":"11","author":"Knowles SR","year":"2012","unstructured":"Knowles SR, Dewhurst N, Shear NH. (2012). Anticonvulsant hypersensitivity syndrome: An update. Expert Opin Drug Saf. 11: 767-778.","journal-title":"Expert Opin Drug Saf"},{"key":"ref-1549384","doi-asserted-by":"crossref","first-page":"1071","DOI":"10.1111\/bjd.12501","article-title":"RegiSCAR study group. Drug reaction with eosinophilia and systemic symptoms (DRESS): An original multisystem adverse drug reaction. Results from the prospective RegiSCAR study","volume":"169","author":"Kardaun SH","year":"2013","unstructured":"Kardaun SH, Sekula P, Valeyrie-Allanore L, et al. (2013). RegiSCAR study group. Drug reaction with eosinophilia and systemic symptoms (DRESS): An original multisystem adverse drug reaction. Results from the prospective RegiSCAR study. Br J Dermatol. 169: 1071-1080.","journal-title":"Br J Dermatol"},{"key":"ref-1549385","doi-asserted-by":"crossref","first-page":"2025","DOI":"10.1212\/WNL.0b013e31823b478c","article-title":"Severe cutaneous adverse reactions to antiepileptic drugs in Asians","volume":"77","author":"Yang CY","year":"2011","unstructured":"Yang CY, Dao RL, Lee TJ, Lu CW, Yang CH, Hung SI, Chung WH. (2011). Severe cutaneous adverse reactions to antiepileptic drugs in Asians. Neurology. 77: 2025-2033.","journal-title":"Neurology"},{"key":"ref-1549386","first-page":"577","article-title":"Drug reaction with eosinophilia and systemic symptoms (DRESS): A complex interaction of drugs, viruses and the immune system","volume":"14","author":"Criado PR","year":"2012","unstructured":"Criado PR, Avancini J, Santi CG, et al. (2012). Drug reaction with eosinophilia and systemic symptoms (DRESS): A complex interaction of drugs, viruses and the immune system. Isr Med Assoc J. 14: 577-582.","journal-title":"Isr Med Assoc J"},{"key":"ref-1549387","doi-asserted-by":"crossref","first-page":"422","DOI":"10.1111\/j.1365-2133.2006.07284.x","article-title":"Network of the French Pharmacovigilance Centers. Variability in the clinical pattern of cutaneous side-effects of drugs with systemic symptoms: does a DRESS syndrome really exist?","volume":"155","author":"Peyri\u00e8re H","year":"2006","unstructured":"Peyri\u00e8re H, Dereure O, Breton H, et al. (2006). Network of the French Pharmacovigilance Centers. Variability in the clinical pattern of cutaneous side-effects of drugs with systemic symptoms: does a DRESS syndrome really exist?. Br J Dermatol. 155: 422-428.","journal-title":"Br J Dermatol"},{"key":"ref-1549388","doi-asserted-by":"crossref","first-page":"e36825","DOI":"10.5812\/ircmj.36825","article-title":"Drug reaction with eosinophilia and systemic symptoms induced by valproic acid: a case report","volume":"18","author":"Darban M","year":"2016","unstructured":"Darban M, Bagheri B. (2016). Drug reaction with eosinophilia and systemic symptoms induced by valproic acid: a case report. Iran Red Crescent Med J. 18: e36825.","journal-title":"Iran Red Crescent Med J"},{"key":"ref-1549389","doi-asserted-by":"crossref","first-page":"1210","DOI":"10.1017\/S1047951114001735","article-title":"Myocarditis in drug rash with eosinophilia and systemic symptoms","volume":"25","author":"Ho CH","year":"2015","unstructured":"Ho CH, Uzunyan MY. (2015). Myocarditis in drug rash with eosinophilia and systemic symptoms. Cardiol Young. 25: 1210-1213.","journal-title":"Cardiol Young"}],"container-title":["Central European Journal of Immunology"],"original-title":[],"link":[{"URL":"https:\/\/ceji.termedia.pl\/pdf-78072-129873","content-type":"application\/pdf","content-version":"vor","intended-application":"text-mining"},{"URL":"https:\/\/ceji.termedia.pl\/pdf-78072-129873","content-type":"unspecified","content-version":"vor","intended-application":"similarity-checking"}],"deposited":{"date-parts":[[2026,1,9]],"date-time":"2026-01-09T08:37:27Z","timestamp":1767947847000},"score":1,"resource":{"primary":{"URL":"https:\/\/ceji.termedia.pl\/Carbamazepine-induced-DRESS-syndrome-leading-to-reversible-myocarditis-in-a-child,78072,0,2.html"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2019,3,19]]},"references-count":11,"journal-issue":{"issue":"1","published-print":{"date-parts":[[2019]]}},"alternative-id":["78072"],"URL":"https:\/\/doi.org\/10.5114\/ceji.2019.83700","relation":{},"ISSN":["1426-3912","1644-4124"],"issn-type":[{"value":"1426-3912","type":"print"},{"value":"1644-4124","type":"electronic"}],"subject":[],"published":{"date-parts":[[2019,3,19]]}}}